# SDR AALA20130429009

- Difficulty date: April 29, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N966AN
- Make and model: Boeing 737823
- Aircraft serial: 30094
- Aircraft time: 36,471 hours, 14,947 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Out Of Alignment
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBOARD HOLES DO NOT MATCH STRUCTURE FOR HOLE DRILLING ON FLOORBOARDS 815A8005-13, -8 AND -11.  REPAIRED FLOORBOARDS PER EA B737-53-029509 REVISION A.
